# SDR IXXA20140910026S

- Difficulty date: August 7, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 79,490 hours, 28,061 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: 47112
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED NR 1 PYLON LBL 4 TO LBL 5, WL 123 TO WL 125.  R & R CHORD IAW SRM 51-40-02.
